MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES
Model Number ORS-100
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the warmer drape melted a hole while in use contaminating the contents of the container it was holding, (ns, as reported by the user).No patient injuries, infections or complications were reported.
 
Additional Manufacturer Narrative
On 13-mar-2026, a user facility reported that a warmer drape melted and developed a hole while in use, contaminating the ns it was holding; no patient injuries, infections, or complications were reported.The suspect device is ors-100 (warmer drape), lot: 4465la0600 (udi: (b)(4); the device was not available/returned for evaluation, so no physical examination was performed.A record-based plant investigation (edhr review) for lot: 4465la0600 (b)(4) units manufactured 13-14 nov 2025) confirmed manufacture and release per approved procedures with no related nonconformance's, deviations, rework, or reprocessing documented, and inspections were completed per edhr; the defect could not be replicated in manufacturing and applicable controls/procedures (including wi-dr-034 rev.40 and form-corp-0375 rev.B) were deemed adequate.Risk assessment determined low risk (occurrence 1; severity 2; risk level 1) with no escalation required (track and trend); actions included complaint notification and a quality alert (08-apr-2026).The investigation conclusion remains undetermined/inconclusive due to lack of sample/images/videos; a potential contributor could be misuse or equipment malfunction (heat under drape).This report is submitted as a 30-day malfunction/product problem report.

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24847950
Report Number3012811961-2026-00007
Device Sequence Number5624469
Product Code PUI
UDI-Device Identifier00748426143603
UDI-Public00748426143603
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-100
Device Lot Number4465LA0600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown